# SDR FDEA201303080528

- Difficulty date: March 8, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 82,270 hours, 24,774 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 395
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED BS 395 BETWEEN S-16R TO S-17R    FOUND TO BE OUT OF LIMITS IAW SRM 53-00-010, FIG 101, DETAIL III.  REPAIRED IAW SRM 53-00-01, REPAIR 16.  MAJOR REPAIR,
